Hiroshima Mathematical Journal

Delooping symmetric monoidal categories

Nobuo Shimada and Kazuhisa Shimakawa

Full-text: Open access

Article information

Hiroshima Math. J., Volume 9, Number 3 (1979), 627-645.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55P47: Infinite loop spaces


Shimada, Nobuo; Shimakawa, Kazuhisa. Delooping symmetric monoidal categories. Hiroshima Math. J. 9 (1979), no. 3, 627--645. doi:10.32917/hmj/1206134749. https://projecteuclid.org/euclid.hmj/1206134749

Export citation


  • [I] D.W.Anderson, Spectra and -sets; Algebraic topology (Proc. Sympos. Pure Math. XXII), pp. 23-30, Amer. Math. Soc. 1971.
  • [2] S. Araki and M. Murayama, G-homotopy types of G-complexes and representation of G-cohomology theories, Publ. RIMS Kyoto Univ. 14 (1978), 203-222.
  • [3] J. M. Boardman and R. M. Vogt, Homotopy everything Tif-spaces, Bull. Amer. Math. Soc. 74 (1968), 1117-1122.
  • [4] J. M. Boardman and R. M. Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math. 347, Springer, 1972.
  • [5] M. Laplaza, Coherence for distributivity Coherence in categories, pp. 29-65, Lecture Notes in Math. 281, Springer, 1972.
  • [6] S. MacLane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer, 1971.
  • [7] J. P. May, The geometry of iterated loop spaces, Lecture Notes in Math. 271, Springer, 1972.
  • [8] J. P. May, ring spaces and ring spectra, Lecture Notes in Math. 577, Springer, 1977.
  • [9] J. P. May, The uniqueness of infinite loop space machines, (preprint).
  • [10] D. Quillen, Higher algebraic X-theory I; Algebraic -theory I, pp. 85-147, Lecture Notes in Math. 341, Springer, 1973.
  • [11] G. Segal, Categories and cohomology theories, Topology 13 (1974), 293-312.
  • [12] G. Segal, Some results in equivariant homotopy theory, (preprint).
  • [13] R. M. Switzer, Algebraic topology--homotopy and homology, Die Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen 212, Springer, 1975.
  • [14] F. R. Cohen, T. J. Lada and J. P. May, The homology of iterated loop spaces, Lecture Notes in Math. 533, Springer, 1977.